# SDR FDEA2018091432513

- Difficulty date: September 13, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB29187
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE FORMER/STIFFENER AT STA XOS 549 FOUND CRACKED. CRACKED FORMER(STIFFENER) REMOVED PER SRM 51-31-01-0G AND FABRICATED NEW FORMER AS PER DRAWING ARB2918 REVISION G. INSTALLED NEW FORMER (STIFFENER) AT LEFT HAND WING LEADING EDGE AT STA XOS 549 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
